# SDR REXA2016120402447

- Difficulty date: December 4, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 20,870 hours, 13,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hinge
- Part number: MM67035624003
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STEP PLATE AFT HINGE IS CRACKED.  "REMOVED & REPLACED THE STEP PLATE AFT HINGE IAW SRM 51-42-06-001-001-A01.                                                
"
